# SDR N6WA2025070304

- Difficulty date: July 3, 2025
- Submitted: July 4, 2025
- Operation: Air carrier
- Aircraft: N577GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10262
- Aircraft time: 32,050 hours, 24,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT LOWER INTERIOR EMERGENCY LIGHT IS INOP.    REMOVED AND REPLACED THE LH EMERGENCY EXIT LOWER INTERIOR EMERGENCY LIGHT BULB IAW CRJ AMM 33-51-05.
